Le lemme fondamental pour les algèbres de Lie
Publications Mathématiques de l'IHÉS, Volume 111 (2010), pp. 1-169.
@article{PMIHES_2010__111__1_0,
     author = {Ng\^o, Baoch\^au},
     title = {Le lemme fondamental pour les alg\`ebres de {Lie}},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {1--169},
     publisher = {Springer-Verlag},
     volume = {111},
     year = {2010},
     doi = {10.1007/s10240-010-0026-7},
     zbl = {1200.22011},
     mrnumber = {2653248},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1007/s10240-010-0026-7/}
}
TY  - JOUR
AU  - Ngô, Baochâu
TI  - Le lemme fondamental pour les algèbres de Lie
JO  - Publications Mathématiques de l'IHÉS
PY  - 2010
DA  - 2010///
SP  - 1
EP  - 169
VL  - 111
PB  - Springer-Verlag
UR  - http://www.numdam.org/articles/10.1007/s10240-010-0026-7/
UR  - https://zbmath.org/?q=an%3A1200.22011
UR  - https://www.ams.org/mathscinet-getitem?mr=2653248
UR  - https://doi.org/10.1007/s10240-010-0026-7
DO  - 10.1007/s10240-010-0026-7
LA  - fr
ID  - PMIHES_2010__111__1_0
ER  - 
%0 Journal Article
%A Ngô, Baochâu
%T Le lemme fondamental pour les algèbres de Lie
%J Publications Mathématiques de l'IHÉS
%D 2010
%P 1-169
%V 111
%I Springer-Verlag
%U https://doi.org/10.1007/s10240-010-0026-7
%R 10.1007/s10240-010-0026-7
%G fr
%F PMIHES_2010__111__1_0
Ngô, Baochâu. Le lemme fondamental pour les algèbres de Lie. Publications Mathématiques de l'IHÉS, Volume 111 (2010), pp. 1-169. doi : 10.1007/s10240-010-0026-7. http://www.numdam.org/articles/10.1007/s10240-010-0026-7/

1. A. Altman, A. Iarrobino, and S. Kleiman, Irreducibility of the compactified Jacobian, in Real and Complex Singularities (Proc. Ninth Nordic Summer School/NAVF Sympos. Math., Oslo, 1976), pp. 1–12. | MR | Zbl

2. J. Arthur, An introduction to the trace formula, in: Harmonic Analysis, the Trace Formula, and Shimura Varieties, Clay Math. Proc. 4 (2005), Am. Math. Soc., Providence | MR | Zbl

3. M. Artin, Algebraic approximation of structures over complete local rings, Inst. Hautes Études Sci. Publ. Math. 36 (1969), p. 23-58 | Numdam | MR | Zbl

4. A. Beauville, Y. Laszlo, Un lemme de descente, C. R. Acad. Sci. Paris 320 (1995), p. 335-340 | MR | Zbl

5. A. Beauville, M. Narasimhan, S. Ramanan, Spectral curves and generalized theta divisor, J. Reine Angew. Math. 398 (1989), p. 169-179 | MR | Zbl

6. V. Beilinson, A. Drinfeld, Opers, preprint.

7. A. Beilinson, J. Bernstein, and P. Deligne, Faisceaux pervers, Astérisque, 100 (1982). | MR | Zbl

8. R. Bezrukavnikov, The dimension of the fixed points set on affine flag manifolds, Math. Res. Lett. 3 (1996), p. 185-189 | MR | Zbl

9. I. Biswas, S. Ramanan, Infinitesimal study of Hitchin pairs, J. Lond. Math. Soc. 49 (1994), p. 219-231 | MR | Zbl

10. S. Bosch, W. Lutkebohmert, M. Raynaud, Neron Models, Ergeb. der Math., 21 (1990), Springer, Berlin | MR | Zbl

11. N. Bourbaki, Groupes et algèbres de Lie, (1981), Masson, Paris | Zbl

12. R. Carter, Finite Group of Lie Type, Wiley Classics Library. | MR | Zbl

13. C.-L. Chai, J.-K. Yu, Congruences of Néron models for tori and the Artin conductor, Ann. Math. (2) 154 (2001), p. 347-382 | MR | Zbl

14. L. Clozel, The fundamental lemma for stable base change, Duke Math. J. 61 (1990), p. 255-302 | MR | Zbl

15. R. Cluckers, F. Loeser, Fonctions constructibles exponentielles, transformation de Fourier motivique et principe de transfert, C. R. Acad. Sci. Paris 341 (2005), p. 741-746 | MR | Zbl

16. J.-F. Dat, Lemme fondamental et endoscopie, une approche géométrique, Séminaire Bourbaki 940, novembre 2004.

17. O. Debarre, Théorèmes de connexité pour les produits d’espaces projectifs et les grassmanniennes, Am. J. Math. 118 (1996), p. 1347-1367 | MR | Zbl

18. P. Deligne, La conjecture de Weil II, Publ. Math. I.H.E.S. 52 (1980), p. 137-252 | Numdam | MR | Zbl

19. P. Deligne, Décomposition dans la catégorie dérivée, in Motives, Proc. of Symp. in Pure Math., vol. 55.1, pp. 115–128, 1994. | MR | Zbl

20. P. Deligne, Communication privée, 2007.

21. M. Demazure and A. Grothendieck, Séminaire de géométrie algébrique du Bois-Marie 3. LNM, vols. 151, 152, 153, Springer.

22. S. Diaz, J. Harris, Ideals associated to Deformations of singular plane curves, Trans. Am. Math. Soc. 309 (1988), p. 433-468 | MR | Zbl

23. R. Donagi, D. Gaitsgory, The gerb of Higgs bundles, Transform. Groups 7 (2002), p. 109-153 | MR | Zbl

24. G. Faltings, Stable G-bundles and projective connections, J. Algebraic Geom. 2 (1993), p. 507-568 | MR | Zbl

25. B. Fantechi, L. Göttsche, D. Straten, Euler number of the compactified Jacobian and multiplicity of rational curves, J. Algebraic Geom. 8 (1999), p. 115-133 | MR | Zbl

26. M. Goresky, R. Kottwitz, R. Macpherson, Homology of affine Springer fiber in the unramified case, Duke Math. J. 121 (2004), p. 509-561 | MR | Zbl

27. M. Goresky, R. Kottwitz, R. Macpherson, Purity of equivalued affine Springer fibers, Represent. Theory 10 (2006), p. 130-146 | MR | Zbl

28. M. Goresky, R. Kottwitz, and R. Macpherson, Codimension of root valuation strata, preprint (2006). | MR | Zbl

29. A. Grothendieck, Groupes de monodromie en Géométrie algébrique (SGA 7 I), LNM, vol. 288, Springer.

30. A. Grothendieck and J. Dieudonné, Éléments de géométrie algébrique IV. Étude locale des schémas et de morphismes de schémas, Publ. Math. I.H.E.S. 20, 24, 28 et 32. | Numdam | Zbl

31. T. Hales, The fundamental lemma for Sp(4), Proc. Am. Math. Soc. 125 (1997), p. 301-308 | MR | Zbl

32. T. Hales, A statement of the fundamental lemma, in: Harmonic Analysis, the Trace Formula, and Shimura Varieties, Clay Math. Proc. 4 (2005), Am. Math. Soc., Providence | MR | Zbl

33. J. Heinloth, Uniformization of 𝒢 -bundles. A paraître dans Math. Ann. | MR | Zbl

34. N. Hitchin, Stable bundles and integrable connections, Duke Math. J. 54 (1987), p. 91-114 | MR | Zbl

35. D. Kazhdan, On lifting, in: Lie Group Representations, II, Lecture Notes in Math. 1041 (1984), Springer, Berlin | MR | Zbl

36. D. Kazhdan, G. Lusztig, Fixed point varieties on affine flag manifolds, Isr. J. Math. 62 (1988), p. 129-168 | MR | Zbl

37. S. Kleiman, Algebraic cycles and Weil conjectures, in: Dix exposés sur la Cohomologie des Schémas, (1968), North-Holland, Amsterdam | MR | Zbl

38. B. Kostant, Lie group representations on polynomial rings, Am. J. Math. 85 (1963), p. 327-404 | MR | Zbl

39. R. Kottwitz, Orbital integrals on GL3 , Am. J. Math. 102 (1980), p. 327-384 | MR | Zbl

40. R. Kottwitz, Unstable orbital integrals on SL(3), Duke Math. J. 48 (1981), p. 649-664 | MR | Zbl

41. R. Kottwitz, Stable trace formula : cuspidal tempered terms, Duke Math. J. 51 (1984), p. 611-650 | MR | Zbl

42. R. Kottwitz, Isocristal with additionnal structures, Compos. Math. 56 (1985), p. 201-220 | Numdam | MR | Zbl

43. R. Kottwitz, Base change for unit elements of Hecke algebras, Compos. Math. 60 (1986), p. 237-250 | Numdam | MR

44. R. Kottwitz, Stable trace formula : elliptic singular terms, Math. Ann. 275 (1986), p. 365-399 | MR | Zbl

45. R. Kottwitz, Shimura varieties and λ-adic representations, in: Automorphic Forms, Shimura Varieties, and L-functions, Vol. I, Perspect. Math. 10 (1990), Academic Press, Boston | MR | Zbl

46. R. Kottwiz, Transfert factors for Lie algebra, Represent. Theory 3 (1999), p. 127-138

47. J.-P. Labesse, Fonctions élémentaires et lemme fondamental pour le changement de base stable, Duke Math. J. 61 (1990), p. 519-530 | MR | Zbl

48. J.-P. Labesse, R. Langlands, L-indistinguishability for SL(2), Can. J. Math. 31 (1979), p. 726-785 | MR | Zbl

49. R. Langlands, Base Change for GL(2), Annals of Mathematics Studies 96 (1980), Princeton University Press, Princeton | MR | Zbl

50. R.P. Langlands, Les débuts d’une formule des traces stables, in Publications Mathématiques de l’Université Paris VII, vol. 13, Université de Paris VII, U.E.R. de Mathématiques, Paris, 1983. | MR | Zbl

51. G. Laumon, Fibres de Springer et Jacobiennes compactifiées, in: Algebraic Geometry and Number Theory, Progr. Math. 253 (2006), Birkhäuser Boston, Boston | MR | Zbl

52. G. Laumon, Sur le lemme fondamental pour les groupes unitaires, prépublication, arXiv :org/abs/math/0212245 .

53. G. Laumon, L. Moret-Bailly, Champs algébriques, Ergebnisse der Mathematik 39 (2000), Springer, Berlin | MR | Zbl

54. G. Laumon, B. C. Ngô, Le lemme fondamental pour les groupes unitaires, Ann. Math. 168 (2008), p. 477-573 | MR | Zbl

55. P. Levy, Involutions of reductive Lie algebras in positive characteristic, Adv. Math. 210 (2007), p. 505-559 | MR | Zbl

56. D. Mumford, Abelian Varieties. Oxford University Press. | MR | Zbl

57. B. C. Ngô, Fibration de Hitchin et endoscopie, Inveut. Math 164 (2006), p. 399-453 | MR | Zbl

58. B. C. Ngô, Fibration de Hitchin et structure endoscopique de la formule des traces, International Congress of Mathematicians II (2006), Eur. Math. Soc., Zürich | MR | Zbl

59. B. C. Ngô, Geometry of the Hitchin fibration. Livre en préparation.

60. B. C. Ngô, Decomposition theorem and abelian fibration. Article d’exposition pour le projet du livre disponible à l’adresse http://fa.institut.math.jussieu.fr/node/44 .

61. Nitsure, Moduli space of semistable pairs on a curve, Proc. Lond. Math. Soc. (3) 62 (1991), p. 275-300 | MR | Zbl

62. T. Ono, On Tamagawa numbers, in: Algebraic Groups and Discontinuous Subgroups, Proc. of Symp. in Pure Math 9 (1966), Am. Math. Soc., Providence | MR | Zbl

63. M. Rapoport, A guide to the reduction of Shimura varieties in Automorphic forms. I, Astérisque 298 (2005), p. 271-318 | MR | Zbl

64. M. Raynaud, Communication privée, 2004.

65. J. Rogawski, Automorphic Representations of Unitary Groups in Three Variables, Annals of Math. Studies 123 (1990), Princeton University Press, Princeton | MR | Zbl

66. M. Rosenlicht, Some basic theorems on algebraic groups, Am. J. Math. 78 (1956), p. 401-443 | MR | Zbl

67. H. Saito, Automorphic Forms and Algebraic Extensions of Number Fields (Department of Mathematics, Kyoto University), Lectures in Mathematics 8 (1975), Kinokuniya Book-Store Co., Ltd., Tokyo | MR | Zbl

68. M. Schöder, Inauguraldissertation, Mannheim 1993.

69. J.-P. Serre, Groupes algébriques et corps de classes, Publications de l’Institut de Mathématique de l’Université de Nancago VII (1959), Hermann, Paris | MR | Zbl

70. J.-P. Serre, Corps locaux, Publications de l’Institut de Mathématique de l’Université de Nancago VIII (1962), Hermann, Paris | MR | Zbl

71. D. Shelstad, Orbital integrals and a family of groups attached to a real reductive group, Ann. Sci. École Norm. Supér., 12 (1979). | Numdam | MR | Zbl

72. N. Spaltenstein, On the fixed point set of a unipotent element on the variety of Borel subgroups, Topology 16 (1977), p. 203-204 | MR | Zbl

73. T. Springer, Some arithmetical results on semi-simple Lie algebras, Publ. Math. I.H.E.S. 33 (1966), p. 115-141 | Numdam | MR | Zbl

74. T. Springer, Reductive groups, in: Automorphic Forms, Representations, and L-functions, Proc. Symp. in Pure Math 33-1 (1997), Am. Math. Soc., Providence | MR | Zbl

75. T. Springer, R. Steinberg, Conjugacy classes, in: Seminar on Algebraic Groups and Related Finite Groups, Lectures Notes in Math. 131 (1970), Springer, Berlin | MR | Zbl

76. R. Steinberg, Lectures on Chevalley groups, Livre polycopié. | Zbl

77. B. Teissier, Résolution simultanée – I. Famille de courbes, in: Séminaire sur les Singularités des Surfaces, LNM 777 (1980), Springer, Berlin | Numdam | Zbl

78. F. Veldkamp, The center of the universal enveloping algebra of a Lie algebra in characteristic p , Ann. Sci. École Norm. Supér. (4) 5 (1972), p. 217-240 | Numdam | MR | Zbl

79. J.-L. Waldspurger, Sur les intégrales orbitales tordues pour les groupes linéaires : un lemme fondamental, Can. J. Math. 43 (1991), p. 852-896 | MR | Zbl

80. J.-L. Waldspurger, Le lemme fondamental implique le transfert, Compos. Math. 105 (1997), p. 153-236 | MR | Zbl

81. J.-L. Waldspurger, Intégrales orbitales nilpotentes et endoscopie pour les groupes classiques non ramifiés, Astérisque, 269. | Zbl

82. J.-L. Waldspurger, Endoscopie et changement de caractéristique, Inst. Math. Jussieu 5 (2006), p. 423-525 | MR | Zbl

83. J.-L. Waldspurger, L’endoscopie tordue n’est pas si tordue, Mem. Am. Math. Soc. 194 (2008), p. x+261 | MR | Zbl

84. R. Weissauer, A special case of fundamental lemma I–IV, preprint Mannheim (1993).

85. D. Whitehouse, The twisted weighted fundamental lemma for the transfer of automorphic forms from GSp(4). Formes automorphes. II. Le cas du groupe GSp(4), Astérisque 302 (2005), p. 291-436 | MR | Zbl

Cited by Sources: